MAUDE Adverse Event Report: ARTHREX, INC. POWERPICK, 30 DEG; BURR,SURGICAL

ARTHREX, INC. POWERPICK, 30 DEG; BURR,SURGICAL
Model Number POWERPICK, 30 DEG
Medical Device Problem Code Activation Failure (3270)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/19/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Complaint confirmed.One unpackaged ar-8150pp-30 (no batch information provided) was received for investigation.Visual inspection identified signs of use across the cutting tip (superficial surface damage).Upon initial deployment, the cutting tip did not completely clear the outer tube.The device was disassembled, and upon reassembly, the tip was able to be deployed further.The cause remains undetermined.
 
Event or Problem Description
It was reported that upon opening the ar-8150pp-30 power pick to the field, it was being checked to make sure the lever to deploy the pick part of the instrument worked, but when the lever was activated the pick did not deploy completely.A second pick from the same box was opened and used to complete the procedure.

Brand Name
POWERPICK, 30 DEG
Common Device Name
BURR,SURGICAL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19243305
Report Number1220246-2024-02780
Device Sequence Number7495606
Product Code GFA
UDI-Device Identifier00888867042902
UDI-Public00888867042902
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 05/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPOWERPICK, 30 DEG
Device Catalogue NumberAR-8150PP-30
Device Lot Number10673720
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/09/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2021
Initial Report FDA Received Date05/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown